MathSciNet Relay Station
MathSciNet bibliographic data
MR624049 (82j:10023) 10A40
Carlitz, L. Some polynomials related to the Bernoulli and Euler polynomials. Utilitas Math. 19 (1981), 81–127.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement